Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 28, 2014, 08:30:12 AM

Login with username, password and session length


Members
  • Total Members: 24072
  • Latest: Esfesf
Stats
  • Total Posts: 647691
  • Total Topics: 49360
  • Online Today: 162
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Muscle pain  (Read 1029 times)

0 Members and 1 Guest are viewing this topic.

Offline fer00

  • Member
  • Posts: 20
Muscle pain
« on: January 23, 2014, 11:32:01 PM »
Hi everyone its been a while since I posted here.
Its been almost a year since I was diagnosed my last visit to the doctor was on november my numbers were viral load undetectable and cd4 was 560. I am on viramune and truvada. A few months ago I started feeling like a muscle pain in my right leg, its like a tingling, burning type pain but it was very faint and it would last all day then would be gone the next day so I didn't pay too much mind to it. The pain would come maybe 3-4 times a month then would stop like I said. On wednesday the pain came back and I feel like its stronger this time and kept me restless most of the night, the next day the pain was still there but very faint and I went with my day like normal. I made an appoint to see my doctor for next week.

This has me a little worried when I was diagnosed I was prescribed stribild and I felt a very similar pain but much much stronger in the same side of my body and had to stop taking the stribild, my doctor did some labs after that and he said everything was fine. I'm worried about what this could be I just really hope its nothing serious I have been doing some research and Neuropathy came up and the pain sounds like it could be. Im afraid about what this could mean for me. Does anybody ever have this happened to them? experienced this?
Diagnosed February 2013
CD4 354, VL 4,000
March started on Truvada, Viramune
June Cd4 450, VL 20
Aug VL undetectable
Oct Cd4 503, VL undetectable

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Muscle pain
« Reply #1 on: January 24, 2014, 08:02:17 AM »
Neuropathy and other such side-effects from meds don't usually happen only in one leg or on one side of the body - because the meds go everywhere your blood stream takes them, not just to specific spots.

Don't be so quick to assume it's the meds causing problems when it could be any one of a number of other things - things that can affect anyone, not just those of us who are hiv positive.

I'm glad to hear you have a doctor appointment scheduled. Let us know what happens.
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline fer00

  • Member
  • Posts: 20
Re: Muscle pain
« Reply #2 on: January 24, 2014, 01:36:20 PM »
Thanks for the reply.
Diagnosed February 2013
CD4 354, VL 4,000
March started on Truvada, Viramune
June Cd4 450, VL 20
Aug VL undetectable
Oct Cd4 503, VL undetectable

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Muscle pain
« Reply #3 on: January 24, 2014, 04:07:28 PM »
You're welcome. Good luck with your appointment, and let us know what happens.
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline fer00

  • Member
  • Posts: 20
Re: Muscle pain
« Reply #4 on: January 30, 2014, 07:21:39 PM »
So I went to see my doctor today for my right leg pain and he think that I have an inflamed disc in my back that is causing it. He said also said that an MRI can be done to confirm it but no necessary because its not bad but if its gets worse we can do an MRI and might need surgery. He just said to be careful lifting and stuff.
Diagnosed February 2013
CD4 354, VL 4,000
March started on Truvada, Viramune
June Cd4 450, VL 20
Aug VL undetectable
Oct Cd4 503, VL undetectable

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Muscle pain
« Reply #5 on: January 31, 2014, 08:32:33 AM »
Good to hear you got an answer! If it's financially feasible, see if you can get a referral to a physical therapist who can give you stretches and exercises that would help with the disc problem. (Or if you belong to a gym, a personal trainer may be able to help.) Be kind to your back in the meantime, and good luck healing.
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.